zbMATH — the first resource for mathematics

System structure and singular control. (English) Zbl 0522.93021

93B25 Algebraic methods
34A99 General theory for ordinary differential equations
93C99 Model systems in control theory
93C05 Linear systems in control theory
93D15 Stabilization of systems by feedback
Full Text: DOI
[1] Clements, D.J.; Anderson, B.D.O., Singular optimal control: the linear quadratic problem, (), No. 5 · Zbl 0348.49003
[2] Grasman, J., Nonuniqueness in singular optimal control, (1979), Math. Centre Amsterdam · Zbl 0508.93012
[3] Hautus, M.L.J., Stabilization, controllability and observability of linear autonomous systems, Nederl. akad. wetensch. proc. ser. A, 73, 448-455, (1970) · Zbl 0212.47302
[4] Hautus, M.L.J., The formal Laplace transform for smooth linear systems, Proceedings of the international symposium on mathematical systems theory, 29-46, (1975), 1976 · Zbl 0321.93003
[5] Kucera, V., A contribution to matrix quadratic equations, IEEE trans. automat. control, AC-17, 344-347, (1972) · Zbl 0262.93043
[6] Kwakernaak, H.; Sivan, R., The maximally achievable accuracy of linear optimal regulators and linear optimal filters, IEEE trans. automat. control, AC-17, 79-86, (1972) · Zbl 0259.93057
[7] Molinari, B.P., A strong controllability and observability in linear multivariable control, IEEE trans. automat. control, AC-21, 761-764, (1976) · Zbl 0334.93009
[8] Morse, A.S., Structural invariants of linear multivariable systems, SIAM J. control, 9, 143-148, (1971)
[9] Moylan, P.J.; Moore, J.B., Generalizations of singular optimal control theory, Automatica, 7, 591-598, (1971) · Zbl 0269.49017
[10] Schwartz, L., Theorie des distributions, (1978), Hermann Paris
[11] Silverman, L., Discrete Riccati equations: alternative algorithms, asymptotic properties, and system theory interpretations, Control and dynamic systems, Vol. 12, 381-385, (1970)
[12] Willems, J.C., Almost invariant subspaces: an approach to high gain feedback design—part I: almost controlled invariant subspaces, IEEE trans. automat. control, AC-26, 235-252, (1981) · Zbl 0463.93020
[13] Wonham, W.M., Linear multivariable control: A geometric approach, (1979), Springer New York · Zbl 0393.93024
[14] Francis, B.A., The optimal linear-quadratic time-invariant regulator with cheap control, IEEE trans. automat. control, AC-24, 616-621, (1979) · Zbl 0424.49022
[15] O’Malley, R.E.; Jaemson, A.; O’Malley, R.E.; Jaemson, A., Singular perturbation and singular arcs I, II, IEEE trans. aut. contr., IEEE trans. aut. contr., AC-22, 328-337, (1977)
[16] Hautus, M.L.J., Strong detectability and strong observers, Linear algebra appl., 50, 353-368, (1983) · Zbl 0528.93018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.